MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD RAINBOW SET-2 NEO; OXIMETER

MASIMO - 15750 ALTON PKWY RD RAINBOW SET-2 NEO; OXIMETER
Model Number 4029
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported spo2, sphb, and pvi values disappeared after tracheal intubation.No consequences or patient impact were reported.

Brand Name
RD RAINBOW SET-2 NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key16162775
Report Number3019388613-2023-00012
Device Sequence Number7563046
Product Code DQA
UDI-Device Identifier10843997010938
UDI-Public10843997010938
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K081659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model Number4029
Device Catalogue Number4029
Device Lot Number22FFS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2022
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown